U.S. doctors online nowAsk doctors free
A 17-year-old male asked:

Why do my feet itch when i take vicodin?

1 doctor answer1 doctor weighed in
Dr. Paul Grin
Pain Management 38 years experience
Opiates: Itching is extremely common with opiates. Vicodin is an opiate, which are known to cause the release of histamine in the body, the same substance responsible for causing itchy allergic reactions. The best treatment is to take antihistamines
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Aug 2, 2018
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.